# SDR TWAA0004002

- Difficulty date: March 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 43,888 hours, 22,424 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39370295
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING GEAR RETRACTION, THE RT GEAR UNSAFE LIGHT AND GEAR DOOR WARNING LIGHT WERE ON.  SLOWED TO 180 KTS AND CYCLED GEAR, NO HELP.  FLIGHT RETURNED TO STL.  REPLACED THE LOWER ACTUATOR LINK ON THE RT MAIN GEAR.  CHECK-C 5-5-99 MCI.
